# SDR TRAX200600007

- Difficulty date: March 27, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 10,641 hours, 9,034 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Fitting
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT ANCHOR FITTING CRACKED.
